Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236066] of Robert Calderbank

Papers Published

  1. Calderbank, AR; Harbin, RH; Rains, EM; Shor, PW; Sloane, NJA, A Group-Theoretic Framework for the Construction of Packings in Grassmannian Spaces, Journal of Algebraic Combinatorics, vol. 9 no. 2 (1999), pp. 129-140
    (last updated on 2017/12/17)

    Abstract:
    By using totally isotropic subspaces in an orthogonal space Ω+(2i, 2), several infinite families of packings of 2k-dimensional subspaces of real 2i -dimensional space are constructed, some of which are shown to be optimal packings. A certain Clifford group underlies the construction and links this problem with Barnes-Wall lattices, Kerdock sets and quantum-error-correcting codes.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320